MathSciNet Relay Station
MathSciNet bibliographic data
MR1075379 58F23 (58F03 58F13)
Atela, Pau The Mandelbrot set and $\sigma$-automorphisms of quotients of the shift. Trans. Amer. Math. Soc. 335 (1993), no. 2, 683–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement